Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Should I stop using tjis cream for hyper pigmentation on my nose?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
sir i had hyperpigmentation on my nose, on the upper area to b precise.. i used melrio cream and pinodin tx tabs after consulting a dermatologist ,,.. he said its fyn now but i think some spot is still there.. now i again used melrio cream for last 2 days ..but its peeling off my skin and no such change has occured..though previously in around 2 to 3 days ..the pigmentation was gone pls advice whats to b done ..should i stop using tjis cream?
Posted Sun, 19 Jan 2014 in Skin Hair and Nails
Answered by Dr. Geetika Paul 35 minutes later
Brief Answer: Melasma face Detailed Answer: Hi See you have pigmentation over the nose. The cream that you are using is quite an effective one for this skin condition but it is not to be rubbed too much into the skin. Just apply a little bit over the affected area and leave it. Also I hope you are not applying the same during day time. Some degree of peeling of the skin it does cause. But if it is causing too much skin irritation, then you should stop using it and switch over to some other agent like kojivit cream to be applied twice a day over the affected areas. Also since you have pigmentation over the face, remember to use a sunscreen always before going out in the sun. It is very important to use it always in order to prevent recurrence. Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: Should I stop using tjis cream for hyper pigmentation on my nose? 1 hour later
hi!.ma'am how long do u think it will take for this pigmentation to go off. will it be permanant? also i have oily skin!!... do you think it will be better to use sunscreen?
Answered by Dr. Geetika Paul 37 minutes later
Brief Answer: Sunscreen Detailed Answer: See sunscreen is very very essential for you. One of the main causes of development of pigmentation over the face is due to sunlight. Now not all people have this type of sensitivity to sunlight. But those who have it, they just have to use a sunscreen on regular basis or you will develop this pigmentation over the face again and again. Use a gel based sunscreen with spf more than 26 over the face. Apply it atleast 20 minutes before sun exposure and reapply it every three to four hours if you stay out in the sun. You can buy neutrogena dry touch spf 50. This is a non oily one . Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: Should I stop using tjis cream for hyper pigmentation on my nose? 5 minutes later
ma'am and what about the pigmentation i have on my nose, is it severe? how long do you think it will take to go if i keep applying melrio cream. or you prefer some other treatment over it or should i just apply the sunscreen u mentioned. awaiting your response.
Answered by Dr. Geetika Paul 24 minutes later
Brief Answer: melasma Detailed Answer: Hi See only the sunscreen will not help. You should use melrio cream at night along with kojivit cream at day time over the affected area. Use these too medicines atleast for 10 to 14 days. And use a sunscreen along. Once the mark fades away, you can stop using these and continue only with the sunscreen lotion. In addition, take oral vitamin c tablets once a day for a month. Dr Geetika Paul.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor